# SDR UIEA2021110902372

- Difficulty date: November 9, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,822 hours
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 74027014
- Part serial: 890439
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS MSG INTERMITTENT DURING CLIMB OUT AND DESCENT( TRANSFERRED TO MDDR # 156485 IAW MEL 36-11-02-02 DUE DATE 19 NOV 2021 CAT C PLACARD INSTALLED MX PROCEDURES MCC NOTIFIED.  /     /  R AND R RH ENG HPSOV PER B767 AMM 36-11-07/401. LEAK CHECK GOOD. THIS CLEARS DMI. MCC NOTIFIED PLACARDS REMOVED. )
